RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Arguchintsev, Alexander Valeryevich

Statistics Math-Net.Ru
Total publications: 21
Scientific articles: 17

Number of views:
This page:860
Abstract pages:4091
Full texts:1629
References:505
Professor
Doctor of physico-mathematical sciences (1991)
Speciality: 01.01.09 (Discrete mathematics and mathematical cybernetics)
Birth date: 04.05.1967
E-mail:
Keywords: optimal control; distributed parameter systems; hyperbolic systems; numerical methods; inverse problems.
   
Main publications:
  • └rguchintsev A. V. Optimization of boundary and starting controls in multi-dimensional hyperbolic systems // 14th Triennial World Congress of International Federation of Automatic Control, Beijing, China, 1999, Vol. F. P. 135–138.
  • Arguchintsev A. V., Vasiliev O. V. Towards research of inverse problems of mathematical physics by optimal control methods // Stability and Control: Theory and Applications. 2000. V. 3, no. 3. P. 205–211.

http://www.mathnet.ru/eng/person17470
List of publications on Google Scholar
https://zbmath.org/authors/?q=ai:arguchintsev.a-v
https://mathscinet.ams.org/mathscinet/MRAuthorID/269244
http://orcid.org/0000-0002-9314-485X

Publications in Math-Net.Ru
2016
1. A. V. Arguchintsev, V. P. Poplevko, “An optimal control problem by parabolic equation in the class of smooth controls”, Izv. Vyssh. Uchebn. Zaved. Mat., 2016, 11,  86–90  mathnet; Russian Math. (Iz. VUZ), 60:11 (2016), 74–77  isi  scopus
2015
2. A. V. Arguchintsev, V. P. Poplevko, “On a control problem by lumped-parameter at the right-hand side of the semi-linear hyperbolic system”, The Bulletin of Irkutsk State University. Series Mathematics, 11 (2015),  3–12  mathnet
2012
3. A. V. Arguchintsev, V. P. Poplevko, “Optimal control in chemical fractionation problem”, Izv. Vyssh. Uchebn. Zaved. Mat., 2012, 8,  53–57  mathnet  mathscinet; Russian Math. (Iz. VUZ), 56:8 (2012), 44–47  scopus
4. A. V. Arguchintsev, V. P. Poplevko, “Optimization of fractionization process in a tower”, Vestnik S.-Petersburg Univ. Ser. 10. Prikl. Mat. Inform. Prots. Upr., 2012, 3,  3–9  mathnet
2011
5. A. V. Arguchintsev, V. P. Poplevko, “Optimal control of process of fractionization in a tower”, The Bulletin of Irkutsk State University. Series Mathematics, 4:3 (2011),  32–41  mathnet
2010
6. A. V. Arguchintsev, S. A. Avdonin, V. P. Poplevko, “Optimization of hyperbolic systems with integral constraints for smooth controls”, The Bulletin of Irkutsk State University. Series Mathematics, 3:3 (2010),  28–40  mathnet
2009
7. A. V. Arguchintsev, V. P. Poplevko, “Optimization of one class of hyperbolic systems with smooth controls”, Izv. Vyssh. Uchebn. Zaved. Mat., 2009, 7,  71–76  mathnet  mathscinet  zmath; Russian Math. (Iz. VUZ), 53:7 (2009), 60–64
8. A. V. Arguchintsev, V. A. Dykhta, V. A. Srochko, “Optimal control: nonlocal conditions, computational methods, and the variational principle of maximum”, Izv. Vyssh. Uchebn. Zaved. Mat., 2009, 1,  3–43  mathnet  mathscinet  zmath  elib; Russian Math. (Iz. VUZ), 53:1 (2009), 1–35
2008
9. A. V. Arguchintsev, V. P. Poplevko, “Variational optimality condition in the problem of control of initial boundary conditions for semilinear hyperbolic systems”, Avtomat. i Telemekh., 2008, 4,  17–28  mathnet  mathscinet  zmath; Autom. Remote Control, 69:4 (2008), 559–569  isi  scopus
10. A. V. Arguchintsev, V. P. Poplevko, “Optimal control of the initial conditions of a first-order canonical hyperbolic system on the basis of nonstandard increment formulas”, Izv. Vyssh. Uchebn. Zaved. Mat., 2008, 1,  3–10  mathnet  mathscinet; Russian Math. (Iz. VUZ), 52:1 (2008), 1–7
2004
11. A. V. Arguchintsev, “Optimization of hyperbolic systems with integral constraints on the boundary controls”, Izv. Vyssh. Uchebn. Zaved. Mat., 2004, 1,  10–17  mathnet  mathscinet  zmath; Russian Math. (Iz. VUZ), 48:1 (2004), 8–15
12. A. V. Arguchintsev, “Optimization of hyperbolic systems with controlled initial-boundary conditions in the form of differential constraints”, Zh. Vychisl. Mat. Mat. Fiz., 44:2 (2004),  287–296  mathnet  mathscinet; Comput. Math. Math. Phys., 44:2 (2004), 268–277
2003
13. A. V. Arguchintsev, “A nonclassical optimality condition in a problem of population control with age distribution”, Zh. Vychisl. Mat. Mat. Fiz., 43:11 (2003),  1659–1665  mathnet  mathscinet  zmath; Comput. Math. Math. Phys., 43:11 (2003), 1597–1603
2002
14. A. V. Arguchintsev, “Solution of the problem of the optimal control of initial-boundary conditions of a hyperbolic system based on exact increment formulas”, Izv. Vyssh. Uchebn. Zaved. Mat., 2002, 12,  23–29  mathnet  mathscinet  zmath; Russian Math. (Iz. VUZ), 46:12 (2002), 21–27
2001
15. A. V. Arguchintsev, O. A. Krutikova, “Optimization of semilinear hyperbolic systems with smooth boundary controls”, Izv. Vyssh. Uchebn. Zaved. Mat., 2001, 2,  3–12  mathnet  mathscinet  zmath; Russian Math. (Iz. VUZ), 45:2 (2001), 1–9
1996
16. A. V. Arguchintsev, O. V. Vasiliev, “Iterative processes of the maximum principle and their modifications in systems with distributed parameters”, Differ. Uravn., 32:6 (1996),  797–803  mathnet  mathscinet; Differ. Equ., 32:6 (1996), 803–809
1994
17. A. V. Arguchintsev, “A nonclassical condition for optimality in the problem of the control of boundary conditions of a semilinear hyperbolic system”, Izv. Vyssh. Uchebn. Zaved. Mat., 1994, 1,  3–11  mathnet  mathscinet  zmath; Russian Math. (Iz. VUZ), 38:1 (1994), 1–8

2020
18. V. G. Antonik, A. V. Arguchintsev, “To the 75th anniversary of the birth of professor V. A. Srochko”, The Bulletin of Irkutsk State University. Series Mathematics, 34 (2020),  126–134  mathnet
2019
19. A. V. Arguchintsev, V. A. Srochko, “On the occasion of the 80th birthday of professor O. V. Vasiliev (1939–2002)”, The Bulletin of Irkutsk State University. Series Mathematics, 30 (2019),  141–150  mathnet
2017
20. A. V. Arguchintsev, I. V. Bychkov, V. A. Baturin, V. A. Dykhta, G. A. Shishkin, “In Memory of Professor Vladimir Iosifovich Gurman (1934–2016)”, The Bulletin of Irkutsk State University. Series Mathematics, 19 (2017),  1–5  mathnet
2016
21. A. V. Arguchintsev, V. A. Srochko, V. V. Al'sevich, N. M. Dmitruk, A. I. Kalinin, “Rafail Gabasov — on the occasion of the 80th birthday”, The Bulletin of Irkutsk State University. Series Mathematics, 15 (2016),  108–120  mathnet

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021